# SDR C2XA04BT017

- Difficulty date: February 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 5,940 hours, 4,588 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, AIR RETURNED, GEAR WOULD NOT RETRACT.  MAINTENANCE OPERATIONALLY CHECKED LANDING GEAR EXTENSION AND RETRACTION, FOUND NORMAL OPERATION IAW EMB145 AMM 32-30-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
